Taiwanese Journal of Mathematics

Global Stability of a Reaction-diffusion System of a Competitor-Competitor-Mutualist Model

Shihe Xu

Full-text: Open access


In this paper, we study a reaction-diffusion system of a competitorcompetitor-mutualist model with Neumann boundary condition. Using iteration method, we investigate the global asymptotic stability of the unique positive constant steady-state solution under some assumptions. We also give some sufficient conditions under which there are no nonconstant positive steady-state solution exist.

Article information

Taiwanese J. Math., Volume 15, Number 4 (2011), 1617-1627.

First available in Project Euclid: 18 July 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35K57: Reaction-diffusion equations 92D25: Population dynamics (general)

competitor-competitor-mutualist model positive constant steady-state solution reaction-diffusion system global asymptotic stability


Xu, Shihe. Global Stability of a Reaction-diffusion System of a Competitor-Competitor-Mutualist Model. Taiwanese J. Math. 15 (2011), no. 4, 1617--1627. doi:10.11650/twjm/1500406367. https://projecteuclid.org/euclid.twjm/1500406367

Export citation


  • H. Y. Du, Positive periodic solutions of a competitor-competitor-mutualist model, Diff. Inte. Equa., 19 (1996), 1043-1066.
  • M. S. Fu and B. S. Cui, Persistence in a periodic competitor-competitor-mutualist diffusion system, J. Math. Anal. Appl., 263 (2001), 234-245.
  • Y. Lou and W. M. Ni, Diffusion, self diffusion and cross-diffusion, J. Diff. Equa., 131 (1996), 79-131.
  • B. Rai, H. I. Freedman and J. F. Addicott, Analysis of three species models of mutualism in predator-prey and competitive systems, Math. Biosc., 65 (1983), 13-50.
  • S. A. Tineo, Asymptotic behavior of solutions of a periodic reaction-diffusion system of a competitor-competitor-mutualist model, J. Diff. Equa., 108 (1994), 326-341.
  • X. M. Wang, Global asymptotic stability of positive steady states of a diffusive ratio-dependent prey-predator model, Appl. Math. Lett., 11 (2008), 1215-1220.
  • L. Zhou and Y. P. Fu, Periodic quasimonotone global attractor of nonlinear parabolic systems with discrete delays, J. Math. Anal. Appl., 250 (2000), 139-161.
  • N. S. Zheng, A reaction-diffusion systems of a competitor-competitor-mutualist model, J. Math. Anal. Appl., 124 (1987), 254-280.